DAILY DEAL Save 4%

100 Ibuprofen Packs with 2 Tablets

Great deal on portable pain- and cold-relief tablets. Use for the temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, and arthritis, and for the reduction of fever. These ibuprofen packets...
You Save 4%

$27.95 $28.99
FREE SHIPPING
This Product Qualifies For Free Shipping
USA Flag All Products Are Shipped From USA USA Flag

Typically Ships Under 24 Hours

Secure Ordering
BBB Accredited Fema Compliant Emergency Preparedness Kits Money Back Guarantee on Emergency Kits

Description

Great deal on portable pain- and cold-relief tablets. Use for the temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, and arthritis, and for the reduction of fever. These ibuprofen packets are great to carry in your purse, wallet, survival (first aid) kit, glove box, or even your pocket. Active Ingredient: Ibuprofen 200 mg.
Customer Reviews
5.0 Based on 14 Reviews
Write a Review

Thank you for submitting a review!

Your input is very much appreciated. Share it with your friends so they can enjoy it too!

Filter Reviews:
D
09/25/2020
Dave
United States United States
Really wonderful!!!

Very useful for relief of aches, toothache,headache,etc.

T
09/25/2020
Tony
United States United States
Excellent Quality!!!

Just liked it.

R
09/25/2020
Russell
United States United States
Highly recommended!!!

I would like recommend to everyone.

E
09/25/2020
Ethan
United States United States
Good Product

simply great product.

P
09/25/2020
Paula
United States United States
Excellent Product

worth the money and very useful product.